Galetti, D.Marchiolli, M. A.2014-05-202014-05-201996-08-01Annals of Physics. San Diego: Academic Press Inc. Jnl-comp Subscriptions, v. 249, n. 2, p. 454-480, 1996.0003-4916http://hdl.handle.net/11449/37770Operator bases are discussed in connection with the construction of phase space representatives of operators in finite-dimensional spaces, and their properties are presented. It is also shown how these operator bases allow for the construction of a finite harmonic oscillator-like coherent state. Creation and annihilation operators for the Fock finite-dimensional space are discussed and their expressions in terms of the operator bases are explicitly written. The relevant finite-dimensional probability distributions are obtained and their limiting behavior for an infinite-dimensional space are calculated which agree with the well known results. (C) 1996 Academic Press, Inc.454-480engDiscrete coherent states and probability distributions in finite-dimensional spacesArtigo10.1006/aphy.1996.0079WOS:A1996VC29400004Acesso restrito